# SDR CALA2013123094017

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 55,126 hours, 6,664 cycles
- Engine: Pwa PW4090
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EQ4040 PRIMARY FLT CONTROL TEST FAILED, MESSAGE 27-10308.  FLAPERON POWER CONTROL UNIT LT INBD ACTUATION CONFIDENCE TEST FAILED SEVERAL TIMES.  RESET K26 CB & POWER SUPPLY CB ON 5E RACK, NO HELP.  SWAPPED THE ACE WITH ANOTHER, NO HELP.  SWAPPED THE ACE TO ORIGINAL POSITION.
